# SDR DLL10962405

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1506776113
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG PNEUMATIC DUCT RUPTURE AFT OF BAGGAGE BIN WALL IN NR 3 BIN DAMAGING DUMP CHUTE TO AFT LAVATORIES RESULTED IN J-AREA OVHT AND AFT CARGO HOT LIGHT.
